# SDR UIA200509

- Difficulty date: October 25, 2005
- Submitted: October 27, 2005
- Operation: General aviation
- Aircraft: N15227
- Make and model: Dhav DHC8311
- Aircraft serial: 406
- Aircraft time: 18,560 hours, 37,463 cycles
- Engine: Pwa PW123
- Engine time: 18,273 hours, 33,617 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Part time: 18,273 hours, 33,617 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AC LT ENGINE LOW OIL PRESS WARNING LIGHT ON, PILOT SHUT DOWN LT ENGINE IN-FLIGHT, THEN SINGLE ENGINE LANDING.  GROUND INSPECTION RESULTS, FOUND ENGINE CONDITION PANEL TOTAL 7 FLAG, ONLY OIL TANK, RED FLAG SHOW ON, REMOVED OIL TANK CHIP DETECTOR FOUND MINOR METAL CHIP, FOUND OIL WETTING ON EXTERNAL AREA, OIL QTY DROP TO LOWER LEVEL.
